Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone ever been on Chateal birth control I was on Ortho tri cyclen and hated it got prescribed chateal and am about to start but would like to know your experience with chateal?

Loading...

I've been on it for a few months and I'm an emotion req and irritable. I know with BC you can get used to the side effects, but I feel like mine are getting worse
Reply

Loading...

I used this brand for 3 months and I always felt really irritable. After being off it for a month now, I'm having severe panic attacks, insomnia, and nausea. I wish I never took it. I've never had anxiety prior to getting off this BC. My period was also very long and light after I stopped using Chanteal. Maybe it's just me. Everyone's different but I would not recommend birth control pills in general to anyone they mess up how your body produces hormones. I wish I knew about these withdrawals 5 months ago when I was so confident that BCPs were for me.
Reply

Loading...

I'm currently taking it and almost finished with my 2nd set of pills and my sleeping habits had gotten worse- I'm not sleeping like I should. My moods are horrible. I only started taking these because my periods are irregular and I haven't notice any changes as far as that goes. I'm thinking of quitting them after I finish the next pack since I was given a 3 month supply.
Reply

Loading...

This BC is the worst!!! I have had most severe side effects. Irritable everyday headaches and not to mention my period has lasted for 2 weeks. The extreme nausea and headaches are what are most bothersome. I can not wait to get off this brand.
Reply

Loading...

Don't use it! Horrible mood swings, headaches everyday and nausea. Worst bc I've ever been prescribed. Oh and it increases your appetite a lot. I quit taking it today ( 4 days before my period would be due) and I feel better already!!
Reply

Loading...

I've been on it since September and have been extremely fatigued and have had severe mood swings! I just figured out that it was my birth control. I'm NEVER taking this brand again! Just terrible!
Reply

Loading...

I HAVE BEEN ON CHATEAL FOR 3 MONTHS NOW. THE ONLY REASON WHY I AM TAKING CHATEAL IS BECAUSE THIS IS THE ONLY B/C PILL THAT PLANNED PARENTHOOD WILL GIVE TO THEIR PATIENTS. I HAVE TAKEN 2 OTHER BRANDS BEFORE (ORTHO TRICYCLIN LO AND TRISPRINTEC) AND HAVE NEVER HAD ISSUES LIKE I AM WITH CHATEAL. HORRIBLE MOOD SWINGS AND INSOMNIA!! I HAVE ALSO BEEN GETTING CHEST PAINS (WHICH I'M NOT SURE IS RELATED DIRECTLY TO THE B/C) BUT IT MAY JUST BE ANXIETY FROM NOT SLEEPING AND FEELING MOODY CONSTANTLY. I AM A HEALTHY 31 YEAR OLD WOMAN WITH ABSOLUTELY NO HEALTH ISSUES, SO THERE IS NO OTHER REASON THAT I CAN THINK OF THAT IS MAKING ME LIKE THIS OTHER THAN THE CHATEAL I'VE BEEN TAKING. IF YOU AREN'T GETTING SIDE EFFECTS FROM CHATEAL, THEN THAT'S GREAT- KEEP TAKING IT.  BUT I STRONGLY SUGGEST YOU CHANGE PILL BRANDS IF THE SIDE EFFECTS ARE TOO MUCH TO DEAL WITH. I'M STUCK WITH THESE UNTIL I GET A NORMAL OBGYN TO PRESCRIBE ME SOMETHING ELSE, SO THAT'S WHY I'M DEALING WITH IT FOR NOW. I'D RATHER HAVE NO SLEEP THAN BE PREGNANT.

Reply

Loading...

I just started taking it and after reading all this now, I'm a little scared that I did.

Reply

Loading...

I'm a first time user of Chateal, on day 3 of my first pack and i'm  experiencing headaches everyday since I started. Hopefully its just allergies or a cold thats causing the headaches, but this sh*t sucks. I'm going to give it another week, but if not I'm dropping this damn brand.

Reply

Loading...

I took this pills for about 6 months, i stopped 5 days ago and the last 3 days i had a horrible headache that just wouldnt go. While on the pill my period went from being completely normal to some sort of gooey looking thing that lasted 2 days..I have gained weight, gotten extremely irritable and anxious to the point that sometimes i feel short of breath. However, i wouldn't be able to tell if it was caused by the pill. I guess ill find out in a couple months as my body re-balances the hormones.

Reply

Loading...

I just got my pack today and after reading all the comments, I don't know how to feel either..
Reply

Loading...

I tried Ortho lo and I loved it. I switch to paragard (iud) then got it removed. I been taking Chateal for a bit over a month. I HATE IT! I had constant anxiety, mood swings, waking up in the middle of the night feeling discussed to the point of showering for three hours, sensitive, irritable, and I am depressed. I was there an unhappy person. Ever since the bc kicked in I been constantly crying. I thought about dying. Became of lethargic. This pill is the worst.
Reply

Loading...

I'm about to finish my second pack of Chateal after switching from Beyaz as my insurance didn't cover it. I chose it because of the low dose levonorgestrel, which is said to be the safest synthetic progestogen when it comes to increased chances of blood clots, and by extension, DVT. It's also putting less unnatural c**p in your body on a daily basis which was very important to me when it came time to switch. But with all that positive must come some negative. This birth control has royally kicked my ass the last two months. My sleep schedule was horribly off the first few weeks, I was irritable all the time for no reason (my poor fiance), and my period was longer, very heavy, and crampy. These things were all present when I first started Beyaz as well, but they began to subside after my second pack. Now I see the symptoms are also starting to subside with Chateal. I'm waking up more refreshed, I'm more patient, and this current period is nowhere near as horrendous as the previous. All in all I think it's just a matter of the body getting used to the new chemical and dosage. PP gave me a free year's supply, I know this is a safer product than many out there, and my temporary discomfort is a small price to pay for the assurance that my children will not arrive before I'm prepared to give them all they need. Hope this was helpful and best of luck!

Reply

Loading...

I took Chateal for almost 2 months, i gained weight, had headaches, and felt bloated constantly. I stopped taking it and felt depressed, then after about 3 weeks I started to lose weight and feel like me again. I wouldn't recommend this birth control to anyone. If you're thinking about taking it or about to start, please don't. I know 3 othe friends of mine that experienced similiar side effects.

 

Reply

Loading...